MAUDE Adverse Event Report: MPRI LEAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI LEAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 387360
Medical Device Problem Codes Break (1069); Device Damaged Prior to Receipt by User (1570); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id neu_stylet_acc, lot #: unknown, product type: accessory.Report source: (b)(6).Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the lead had burrs and that the lead burrs were identified after the lead was in the patient.It was stated that after the puncture was completed, it was found the lead position could not be adjusted during lead delivery.The lead was replaced after the problem was found and the issue was resolved.It was noted that a surgical intervention was required to replace the lead and complete the surgery.The lead issue was considered an out of box issue, as it the position could not be adjusted during the first time placement.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
Product id: neu_epidural needle, lot# unknown, product type: accessory; product id: neu_stylet_acc, lot# unknown, product type: accessory.Device evaluation: analysis of the lead found the lead¿s outer insulation was cut and that the finding was consistent with needle damage.(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
LEAD
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8995049
Report Number2649622-2019-16438
Device Sequence Number235466
Product Code LGW
UDI-Device Identifier00643169157385
UDI-Public00643169157385
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model Number387360
Device Catalogue Number387360
Device Lot NumberVA1R57E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;